Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 25, No. 1                                 Cover

pp. 1—98(February 2023)                 Contents


Fuzzy regular Oz-spaces

G. Thangaraj, M. Ponnusamy

Pages  1-14

Download(s) [PDF]    


A novel new correlation measure for cubic Pythagorean fuzzy sets related to structures of  KU-ideals on KU-algebras

Ola W. Abd El-Baseer, J. G. Lee, Y. B. Jun, Amany M. Menshawy, K. Hur, Samy M.  Mostafa

Pages  15-31

Download(s) [PDF]    


Type-2 fuzzy differential inclusion for solving type-2 fuzzy differential equation

S. Tudu, K. H. Gazi, M. Rahaman, S. P. Mondal, B. Chatterjee, S. Alam

Pages  33-53

Download(s) [PDF]   


Continuities and separation axioms in interval-valued topological spaces

J. G. Lee, G. Şenel, S. M. Mostafa, K. Hur

Pages  55-89

Download(s) [PDF]    


Domination Polynomials in Fuzzy graphs

O. T. Manjusha

Pages  91-98

Download(s) [PDF]